A Stochastic Levenberg--Marquardt Method Using Random Models with Complexity Results - Archive ouverte HAL Access content directly
Journal Articles SIAM/ASA Journal on Uncertainty Quantification Year : 2022

A Stochastic Levenberg--Marquardt Method Using Random Models with Complexity Results

(1) , (2) , (3) , (4, 5, 6)
1
2
3
4
5
6

Dates and versions

hal-03866363 , version 1 (22-11-2022)

Identifiers

Cite

El Houcine Bergou, Youssef Diouane, Vyacheslav Kungurtsev, Clément Royer. A Stochastic Levenberg--Marquardt Method Using Random Models with Complexity Results. SIAM/ASA Journal on Uncertainty Quantification, 2022, 10 (1), pp.507-536. ⟨10.1137/20M1366253⟩. ⟨hal-03866363⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More